I have had pneumonia and bronchitis, been treated with Augmentin for 7 days and also steroids am finished with meds continue to have very loud breathing noises, am worried it could be my lung cancer has spread to the throat, my oncologists says he thinks it is still from the bronchitis, it is so bad i can not sleep all night, the noises wake me up, it is on inspiration and expiration, I have to keep coughing to try and clear the airwayu but it doesn't help the noises are always present, i noticed they are lesws if i lay on my back and even more so less laying on my left side, my lung cancer ias on my right side, any ideas or suggestions? I am going for aCT scasn today but doubt it is going to hit the spot where the problem is, the CT scan goes from the clavicle shoulder to the lung my problem I think is someplace between the nasopharynx and the larynx.
Thanks for writing to the forum!
Breathing noises are generally due to air being forced through either fluid or through a narrow passage in the bronchioles.
Try taking steam twice in a day. This will loosen the cough, making breathing easier and remove the noise that comes while you breathe. You could ask your oncologist about taking bronchodilators, which will dilate your bronchioles and help you breathe easier. Since you have been on medications for long, maybe there is layngo-esoplageal acid reflux complicating the bronchitis by throwing acid in the larynx region. You can ask your oncologist about taking something for this reflux, if it is present.
Do not worry much. You are under the treatment of an oncologist. If the specialist will feel the need he will order a CT scan of the throat region too to cover the regions you are scared about or refer you to an ENT who can look into these regions through your mouth.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.